# SDR SWAA2024121360926

- Difficulty date: November 17, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RH TRANSITION ANGLE HAS CORROSION AT STA 500E-500F RBL 25<[01] REMOVED SURFACE CORROSION ON FORWARD CARGO RH TRANSITION ANGLE. MATERIALS REMAINING THICKNESS .035 IS FOUND TO BE OUT OF LIMED PER SRM 53-00-53-1A-2 SEE WORKS CAPTURE # TTG8Q00X4GPG FOR REPLACEMENT OF RH TRANSITION ANGLE FORM STA 500A TO 500I;[02] INSPECTED WORK ABOVE
